# SDR UALA2011021400761

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,315 hours, 13,497 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518701
- Part serial: 13
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PACKS IN AUTO, MID AND FWD CAB TEMP EICAS MESSAGES WITH INOP LIGHTS. TURNING OFF TRIM AIR HAD NO AFFECT ON CABIN TEMPS.  PLACED PACKS IN STBY "N". TEMPS STILL FLUCTUATED.  PLACED LT PACK BACK IN AUTO, PACK TRIPPED DUE TO OVERHEAT, RESET PACK.  CAN ONLY CONTROL TEMPS BY SWITCHING BETWEEN STBY "N","C" AND "W".   CREW REPORTED TEMPS STABILIZED SOMEWHAT IN STBY "W".  REPLACED FAIL AUX PACK CONTROLLER IAW MM, OPS CHECK STATUS NORMAL.  ALSO CLEANED ALL ZONE TEMP FILTERS.
